# SDR ASMF200410020

- Difficulty date: October 26, 2004
- Submitted: November 12, 2004
- Operation: Air carrier
- Aircraft: N161PL
- Make and model: Doug MD-88
- Aircraft serial: 49764
- Aircraft time: 44,239 hours, 30,861 cycles
- Engine: Pwa JT8D219
- Engine time: 42,877 hours, 25,171 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 5930645505
- Part serial: 002134
- Condition: Damaged
- Location: Left
- Part time: 10,952 hours, 6,439 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT AIRCRAFT WAS STRUCK BY FOD ON ENGINE NR 1.   INSPECTION WAS PERFORMED AND DAMAGES WERE DETECTED OUT OF LIMITS.   AIRCRAFT WAS SENT TO THE HANGAR AND DENT WAS DETECTED ON LT ENGINE NOSE COWLING TRAILING EDGE WITH 4 X 1.750 INCHES AND 0.197 AT 12 OCLOCK POSITION IAW SRM 54-04. DURING OVERNIGHT SERVICE LT ENGINE NOSE COWLING WAS REPLACED IAW MM 71-10-01, ALL CORRECT.
